Primal-Dual Approximation Algorithms for Feedback Problems in Planar Graphs

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: August 22, 1996

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Goemans, M., Williamson, D. Primal-Dual Approximation Algorithms for Feedback Problems in Planar Graphs. Combinatorica 18, 37–59 (1998). https://doi.org/10.1007/PL00009810

Download citation

  • AMS Subject Classification (1991) Classes:  90C27, 05C85, 68Q25